Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 93, NWS Pueblo, CO

June 7, 2017Las Animas County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2017, 6:16 PM MDT for Las Animas County, Colorado. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2017, 6:16 PM MDT (00:16 UTC)
Expired
Jun 7, 2017, 7:00 PM MDT
In force
44 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Las Animas County, CO

The radar

The Pueblo radar (KPUX), 103 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.3 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 496 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
496 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1990 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

275 
WUUS55 KPUB 080016
SVRPUB
COC071-080100-
/O.NEW.KPUB.SV.W.0093.170608T0016Z-170608T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
616 PM MDT WED JUN 7 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  North central Las Animas County in southeastern Colorado...

* Until 700 PM MDT

* At 616 PM MDT, a severe thunderstorm was located 7 miles west of
  Thatcher, or 34 miles northeast of Trinidad, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Delhi and Thatcher. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3752 10438 3764 10426 3764 10381 3736 10395
TIME...MOT...LOC 0016Z 290DEG 17KT 3759 10416 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
3 follow-up statements
796 
WWUS55 KPUB 080029
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
629 PM MDT WED JUN 7 2017

COC071-080100-
/O.CON.KPUB.SV.W.0093.000000T0000Z-170608T0100Z/
Las Animas CO-
629 PM MDT WED JUN 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR NORTH CENTRAL LAS ANIMAS COUNTY...

At 629 PM MDT, a severe thunderstorm was located near Thatcher, or 35
miles northeast of Trinidad, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Delhi and Thatcher. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3750 10432 3764 10422 3764 10381 3736 10395
TIME...MOT...LOC 0029Z 293DEG 17KT 3756 10409 

HAIL...1.25IN
WIND...60MPH
 
$$

kam
855 
WWUS55 KPUB 080044
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
644 PM MDT WED JUN 7 2017

COC071-080100-
/O.CON.KPUB.SV.W.0093.000000T0000Z-170608T0100Z/
Las Animas CO-
644 PM MDT WED JUN 7 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM MDT
FOR CENTRAL LAS ANIMAS COUNTY...

At 643 PM MDT, a severe thunderstorm was located over Thatcher, or 37
miles southwest of La Junta, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Delhi and Thatcher. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3745 10419 3764 10409 3764 10381 3736 10395
TIME...MOT...LOC 0043Z 264DEG 16KT 3758 10401 

HAIL...1.00IN
WIND...60MPH
 
$$

kam
501 
WWUS55 KPUB 080058
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
658 PM MDT WED JUN 7 2017

COC071-080108-
/O.EXP.KPUB.SV.W.0093.000000T0000Z-170608T0100Z/
Las Animas CO-
658 PM MDT WED JUN 7 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAS ANIMAS COUNTY WILL
EXPIRE AT 700 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.  However small hail
and heavy rain are still possible with this thunderstorm.

LAT...LON 3745 10419 3764 10409 3764 10381 3736 10395
TIME...MOT...LOC 0058Z 290DEG 17KT 3756 10393 

$$

kam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:19 PM MDT, 2 hours 57 minutes earlier.

Area forecast discussion, Jun 7, 3:19 PM MDT, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
319 PM MDT Wed Jun 7 2017

.SHORT TERM...(This evening through Thursday)
Issued at 318 PM MDT Wed Jun 7 2017

Fairly similar pattern to yesterday in regards to moisture and CAPE
values across the area.  Weak subtle perturbations moving through
the upper ridge combined with surface heating has triggered another
round of thunderstorms over the mountains.  These will form a broken
line and move eastward into the adjacent I-25 corridor and southeast
plains...though without a front to help focus thunderstorms across
the plains this evening...thunderstorms are expected to become less
widespread as the move eastward and encounter less support and
perhaps a little bit of a cap.  Latest runs of the HRRR seem to be
progressively pushing convection farther out onto the plains.  Main
concern will be a flash flood threat for burn scars and across the
adjacent plains where soils have been saturated by recent heavy
rains. Secondary threat will be for a brief severe threat with hail
up to the size of quarters and localized wind gusts up to 60 mph.
There is a little better shear in the atmosphere (25-30 kts) but
still on the weak side of the spectrum...so thinking is for only a
marginal severe threat through 02-03z.

Thunderstorms should diminish as they move eastward and be largely
done by 06z as the move off into Kansas.  Tomorrow looks like a
repeat...though with less lift and more drying moving into the west.
 Activity should be a little less...but with moisture still pooling
in weak upslope flow...still can't rule out an isolated marginal
severe storm threat...and localized flash flood threat. Temperatures
will be a few degrees warmer as we start a warming/drying trend into
the end of the work week. -KT

.LONG TERM...(Thursday night through Wednesday)
Issued at 318 PM MDT Wed Jun 7 2017

Thursday night and Friday

An upper level disturbance embedded in northwest flow east of the
ridge axis will move through southern Colorado Thursday evening.
Related spotty shower and thunderstorm activity will shift south of
the CO/NM border by midnight. There is also a low chance of a shower
or thunderstorm in the Pikes Peak region before midnight. Thursday
night low temperatures will only dip into the upper 50s to around 60
across the Plains and upper 30s to low 40s in the mountain valleys.
The upper level ridge will persist over Colorado on Friday, bringing
very warm temperatures and mostly dry conditions to southern
Colorado. Parts of the eastern plains will approach 100 degrees. A
weak disturbance in the upper level flow will bring a small chance
of an isolated thunderstorm along the dryline in far eastern
Colorado Friday afternoon/early evening. Line

Friday night through Wednesday

Friday night through Sunday...The upper ridge axis shifts to the
east, and west to southwest flow aloft pushes in across Colorado for
the weekend. Look for dry and very warm conditions, with temps
climbing into the 80s for the high valleys and upper 80s to near
100F for the eastern plains. Sat remains the hottest day of the
extended forecast period, and conditions across the plains may near
critical fire weather levels depending upon how strong winds become.

Monday and Tuesday...An upper trough and associated closed low
crosses the Great Basin and northern Rockies Mon and Tue, bringing
isolated to low end scattered showers and thunderstorms to the
central mts and areas north. Temps are forecast to cool through Tue,
with highs in the 70s for the high valleys both days. The plains are
forecast to be in the 80s to mid 90s for Mon, then mid 70s to mid
80s for Tue.

Wednesday...The upper trough passes to the east and westerly zonal
flow aloft then moves in across the region. The state dries out as
temps warm into the mid 70s to mid 80s for much of the forecast
area. Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 318 PM MDT Wed Jun 7 2017

KPUB and KCOS will see the best of thunderstorms through the early
evening with most activity winding down by 02z.  Brief VFR cigs and
gusty erratic outflow winds up to 35 kts will be the primary concern
however cigs/vis could briefly drop into the MVFR category under the
heavier storms.  Otherwise conditions will be VFR overnight with
winds decreasing through the evening.  KALS will stay VFR with
erratic gusty winds from thunderstorms in the vicinity through early
evening.  Thursday will see a return of diurnally driven winds under
15 kts.  Thunderstorms will be more isolated with less of a chance
for TSRA at the terminals. -KT

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...KT
LONG TERM...MOORE
AVIATION...KT
Hazardous weather outlook, Jun 7, 11:15 AM MDT, 7 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1115 AM MDT Wed Jun 7 2017

COZ058>089-093>099-081715-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1115 AM MDT Wed Jun 7 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop over the mountains after 11
am, then spread eastward into the I-25 corridor around 2 pm.
Thunderstorms will form a broken line as they continue to move
eastward into the southeast plains through the evening then
gradually dissipate as they reach the Kansas border by midnight.
Primary storm risks today will include hail up to the size of
quarters, isolated wind gusts up to 60 mph, locally heavy rainfall
and lightning. Flash flooding will be possible on burn scars, and
over areas which have saturated soil conditions should strong
thunderstorms impact these regions.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered thunderstorms, some strong to marginally
severe, will again be possible Thursday. The primary
meteorological threats will once again be hail around the size of
quarters, wind gusts around 60 mph, lightning and locally heavy
rainfall capable of producing localized flash flooding, especially
over recent burn scars and over locations that have had recent
heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across most of southern
Colorado.

31/31

In the hours before

Special weather statement, Jun 7, 4:37 PM MDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
437 PM MDT WED JUN 7 2017

COZ072-079-080-087-072315-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
437 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO COUNTY UNTIL 515
PM MDT...

At 437 PM MDT, Doppler radar was tracking a strong thunderstorm near
Gardner, or 43 miles southwest of Pueblo, moving southeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gardner, Farisita and Greenhorn Mountain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3771 10525 3794 10520 3782 10482 3756 10493
TIME...MOT...LOC 2237Z 299DEG 12KT 3783 10518

KT
Special weather statement, Jun 7, 5:07 PM MDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Pueblo Co
507 PM MDT Wed Jun 7 2017

COZ069>071-080115-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
INCLUDING Center, Del Norte, Alamosa, Monte Vista, Manassa,
La Jara, Antonito, Sanford, San Luis, Fort Garland, and Blanca
507 PM MDT Wed Jun 7 2017

Weakening showers and thunderstorms moving off the Eastern San
Juan and La Garita mountains will cause areas of strong gusty
west winds up to around 50 mph along with blowing dust across the
San Luis Valley through 700 PM. Visibilities may drop to around a
mile at times in blowing dust.
Local storm report, Jun 7, 5:11 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
511 PM MDT WED JUN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FUNNEL CLOUD     6 S MONTE VISTA         37.49N 106.15W
06/07/2017                   RIO GRANDE         CO   LAW ENFORCEMENT

&&
Special weather statement, Jun 7, 5:25 PM MDT, 51 minutes before
Special Weather Statement
National Weather Service Pueblo CO
525 PM MDT WED JUN 7 2017

COZ086>088-080015-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
525 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...
NORTHWESTERN LAS ANIMAS AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 615 PM
MDT...

At 525 PM MDT, Doppler radar was tracking a strong thunderstorm 17
miles south of Blende, or 19 miles south of Pueblo, moving southeast
at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Huerfano...northwestern Las Animas and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3794 10475 3821 10449 3797 10407 3767 10437
TIME...MOT...LOC 2325Z 292DEG 15KT 3799 10454

kam
Special weather statement, Jun 7, 5:27 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
527 PM MDT WED JUN 7 2017

COZ072-074-087-088-080015-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
527 PM MDT WED JUN 7 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUERFANO...NORTHEASTERN
COSTILLA AND NORTHWESTERN LAS ANIMAS COUNTIES UNTIL 615 PM MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 39 miles northwest of Trinidad, moving southeast at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Walsenburg, La Veta and Aguilar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3755 10519 3775 10510 3764 10440 3726 10459
TIME...MOT...LOC 2326Z 292DEG 14KT 3760 10498

kam
Local storm report, Jun 7, 5:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
554 PM MDT WED JUN 7 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     HEAVY RAIN       5 ESE WETMORE           38.21N 105.00W
06/07/2017  M1.07 INCH       PUEBLO             CO   MESONET

            MESONET STATION RDDC2, 5 ESE WETMORE.

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 6:59 PM MDTSpecial Weather StatementPUBLas Animas46 min
Jun 7, 7:37 PM MDTSpecial Weather StatementPUBBent38 min
Jun 7, 8:16 PM MDTSpecial Weather StatementPUBBent44 min
Jun 7, 11:22 PM MDTSpecial Weather StatementPUBKiowa38 min
Jun 8, 12:42 PM MDTSpecial Weather StatementPUBEl Paso48 min
Jun 8, 1:58 PM MDTSpecial Weather StatementPUBConejos32 min
Jun 8, 4:13 PM MDTSpecial Weather StatementPUBRio Grande47 min
Jun 8, 4:44 PM MDTSpecial Weather StatementPUBTeller46 min
Jun 8, 4:52 PM MDTAreal Flood AdvisoryPUBRio Grande3 hr
Jun 8, 5:32 PM MDTSpecial Weather StatementPUBAlamosa28 min
Jun 8, 5:36 PM MDTSpecial Weather StatementPUBTeller24 min
Jun 8, 5:46 PM MDTSpecial Weather StatementPUBHuerfano29 min
Jun 8, 5:55 PM MDTAreal Flood AdvisoryPUBHuerfano3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.